6 Comments

  1. timallen45
    June 21, 2010 @ 2:05 pm

    Hello, thanks for the informative article!
    I’m wondering if reducing the dosage to a Mon-Wed-Fri schedule removes all side effects? The only way to know is to speak to Dr. Cooley and ask him what his patients are saying?
    Sincerely,
    Tim

  2. Bill - Managing Publisher
    June 22, 2010 @ 12:34 pm

    Tim,

    Lowering the dosage of finasteride doesn’t necessarily guarantee you won’t experience any side effects from Propecia. But I imagine at the very least, they may be reduced. You may want to contact Dr. Jerry Cooley directly for his professional input.

    Best wishes,

    Bill Seemiller
    Managing Publisher of this Community

  3. Arjun
    July 6, 2010 @ 6:05 am

    Is it true that usage of 1 mg finasteride has irreversible side-effects? If yes, does this medicine have any replacement, except for minioxil.

  4. Blake aka - FutureHTDoc
    July 8, 2010 @ 6:03 pm

    Arjun,

    From what I’ve gathered, the side effects (sexual or not) from finasteride/Propecia should subside once you stop taking the medication and the compound is flushed from your system. Although there are alternative medications (like minoxidil), nothing else, to my knowledge, is going to work like finasteride (stopping the conversion of testosterone to dihydrotestosterone – the chemical that causes hair loss)without actually containing finasteride.

    Hope this helps!

    Blake (Future_HT_Doc)

  5. Amandeep
    June 27, 2014 @ 9:32 am

    I’ve been experiencing brain fog from propecia. I’ve only been using it for two weeks and was wondering if lowering the dosage would help? Also do sides go away after continued use? In other words does the body adjust to the drug or is it best if I quit while I’m ahead?

  6. David aka - TakingthePlunge
    July 30, 2014 @ 1:56 am

    Amandeep,

    It’s best to have this discussion with your prescribing physician. I’m not a doctor and my comments should not be taken as medical advice. However, I can tell you that some men who experience side effects from Propecia choose to lower their dosage before quitting the drug entirely. This can be done by cutting the tablets or staggering the days that you take the pill.

    It’s also been suggested that starting with a very low dose and then gradually increasing it to 1mg per day may be a good way to get your body used to it.

    Ultimately, you and your physician should agree on how to proceed from here.

    David

Leave a Reply

Your email address will not be published. Required fields are marked *